Lemsip Cough Max for Mucus Cough & Cold - 16 Capsules

£4.89
16 UNI | £0.31 per 1UNI
7844875

For the symptomatic relief of colds and flu
See details below, always read the label
Suitable for:
Adults and children of 12 years and over.
Active Ingredients: Paracetamol, Guaifenesin, Phenylephrine Hydrochloride

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.

Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

Lemsip Cough Max for Mucus Cough & Cold Capsules for the symptomatic relief of colds and flu including chesty coughs.

Suitable for

Adults and children of 16 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before you take this medicine.

HOW TO TAKE:

For oral use. Dissolve the contents of one sachet into a mug of hot, but not boiling, water. Allow to cool to a drinkable temperature.

Adults, the elderly and children 16 years and over: The contents of one sachet to be taken every four hours as required.
Do not take more than 4 sachets (4 doses) in any 24 hour period.

Do not give to children under 16 years old.

Hazards and Cautions

Do not exceed the stated dose.

Immediate medical advice should be sought in the event of an overdose even if you feel well.

If symptoms persist or worsen, consult your doctor.

DO NOT TAKE:

  • With other, flu, cold or decongestant products.

Contains paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR

  • Before taking this medicine, if you are under the care of your doctor or are taking medication, or are pregnant.

Keep all medicines out of the reach of and sight of children.

Storage

Do not store above 25ºC.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Guaifenesin, Phenylephrine Hydrochloride

Ingredients

Active ingredients per sachet: Paracetamol 1000 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 12.2 mg.

Also contains: Sucrose, Aspartame (E951) and Sodium Citrate (see leaflet for details).

...read more ...read less